# SDR SWAA2017080915552

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 71,873 hours, 57,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT RETAINER BROKEN.  R&R HOLDER PER AMM.
